American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B85) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] M. I. Ostrovskii. Embeddability of locally finite metric spaces into Banach spaces is finitely determined. Proc. Amer. Math. Soc. 140 (2012) 2721-2730.
Abstract, references, and article information
View Article: PDF

[2] Gilles Pisier. Grothendieck’s Theorem, past and present. Bull. Amer. Math. Soc. 49 (2012) 237-323.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1